Which works better symbicort or spiriva? I have gained weight on symbicort will spiriva do the same?

Answers (2)

Anonymous

15 Feb 2011

I was lead to understand that symbicort is used as a asthma prevenitive, which I have taken on & off over the years because of astma, but because it caused me to get thrush in the mouth I was put on another drug alvesco which has a lower dose of cortisone in it so its less likely to cause this problem in people like me ! You mentioned does spiriva gain weight ? I am on this drug because I have been diagnosed with COPD due to years of smoking, my age is 60. I cant see anyone putting on weight with this product so read up all known side effects with this drug then you will have a better knowledge. good luck candypq

Votes: +0
gillyj 20 Jul 2011

I have been on spiriva for about 18 months now and have gained loads of weight, however I have stopped smoking so I'm not sure what is to blame. I eat healthily and don't snack on sweet stuff, it's tough but I wish you luck, I will be 60 this year and also have COPD through smoking, what a bummer!!!

Anonymous

15 Feb 2011

weightgain, just a quick question, did you quit smoking recently? Using these type of Asthma meds, I did, & gained 25 to 30 pounds. Can't seem to lose it either, & it's been six years or more! My doc thinks it was the Lyrica I used to take for Fibromyalgia, but I think not smoking really slowed my metabolism, plus I'm getting older & slowing down. Things to think about. Good luck to you

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Symbicort - anyone had problem losing weight while on this ?

Since taking symbicort I have had trouble loosing weight. Although I attend a slimming club, had a personal trainer at the gym and taken up swimming, ...

1 answer 15 Sep 2010

Spiriva had caused me to gain weight which I can not lose, anyone have an answer?

I took Spiriva a couple of years ago for 6 weeks and gained an unsightly 22 lbs, all on the midsection and nowhere else. After dieting off and on for ...

3 answers 8 Sep 2012

After taking symbicort/spiriva for one yr, can you begin having side effects?

Been taking symbicort/spiriva for one yr, & now I'm having side effects almost daily. Within a couple of hrs after taking, I experience ...

2 answers 10 Feb 2013

Is it okay to be using both Symbicort & Spirivia?

I use both of these medications = Spiriva in the am and Symbicort in the late afternoon early pm

1 answer 4 May 2014